# SDR AU960648

- Difficulty date: May 13, 1996
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Bac 146200A
- Engine: Lyc ALF502R5
- System (JASC): 4990 · APU Oil System
- Part: Bearing
- Part number: SP3967464
- Condition: Incorrect Fit
- Location: Apu Oil Sys
- Component: Sundstrandem, 4500506
- Stage of operation: NR
- Nature of condition: E, B
- Precautionary procedure: K

## Discrepancy

(AUS) APU OIL COOLER FAN THRUST BEARING FAILED DUE TO INCORRECT FITMENT(FITTED BACK TO FRONT) - METAL CONTAMINATION OF APU OIL COOLER MATRIX, OIL FILTERS (2OFF) AND CHIP DETECTOR
